# SDR ASOA20141228384

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 34,088 hours, 19,318 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AILERON PCA FITTING WAS FOUND TO BE GOUGED.  MAINTENANCE R & R THE FITTING IAW EC5760-01044, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
